The probability distribution of the square of temperature difference at two points of a turbulent flow
Doklady Akademii Nauk, Tome 172 (1967) no. 3, pp. 554-557
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_172_3_a13,
author = {A. S. Gurvich},
title = {The probability distribution of the square of temperature difference at two points of a turbulent flow},
journal = {Doklady Akademii Nauk},
pages = {554--557},
year = {1967},
volume = {172},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_172_3_a13/}
}
TY - JOUR AU - A. S. Gurvich TI - The probability distribution of the square of temperature difference at two points of a turbulent flow JO - Doklady Akademii Nauk PY - 1967 SP - 554 EP - 557 VL - 172 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1967_172_3_a13/ LA - ru ID - DAN_1967_172_3_a13 ER -
A. S. Gurvich. The probability distribution of the square of temperature difference at two points of a turbulent flow. Doklady Akademii Nauk, Tome 172 (1967) no. 3, pp. 554-557. http://geodesic.mathdoc.fr/item/DAN_1967_172_3_a13/